Log In Sign Up

Anybody here ever been on Reclipsen?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 11th, 2011, 08:29 AM
annem84's Avatar Mega Super Mommy
Join Date: Feb 2011
Location: South Dakota
Posts: 1,293
I was changed from Apri to Reclipsen for this month. They say it is the same but I think they lie

I thought I had the stomach flu, starting last Sunday night--puking, 'runs' and a horrible headache. The headache lasted for two days but I'm still battling the 'runs' and nausea. I know nausea and headaches can be signs of the pill and now i"m starting to wonder if I did have the flu and starting a new pill just pushed me over the edge--I'm living on bananas, sprite and the occasional salad but everything else is flying through me like there is no tomorrow.

So if anybody has ever been on it--any horrible side effects? I did so well on Apri but this is just throwing me for the ultimate loop.
__________________
Reply With Quote
  #2  
July 22nd, 2011, 08:20 AM
Newbie
Join Date: Jul 2011
Posts: 1
I started Apri in March, and when the refill prescription was called in- it was for Reclipsen- the generic. It had the same dosage, so I figured no worries. I have had breakthrough bleeding every day since I started the Reclipsen. Low grade cramping, as well.
I spoke with my health care provider about this and they said "some women's bodies are very sensitive to a different pill". So that's apparently me. I'm going to pay more and stay on the Apri.
Notes: I am 50 and on it for birth control. I had just about every symptom that Apri lists for the first three months of taking it. Then they all went away at the end of 3 months. I was just settling into the "new normal" when this happened with the Reclipsen.
Hope this helps.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:33 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0